Aleve - Tablets - 100 TB

Aleve

Aleve - Tablets - 100 TB

 (0)

Aleve

  • Regular Price: $16.16
  • $12.93

+ -

All day strong.

Active Ingredients

In Each Tablet: Naproxen Sodium 220 mg (Naproxen 200 mg) (NSAID-Non-Steroidal Anti-Inflammatory Drug)

Inactive Ingredients

FD&C Blue #2 Lake; Hypromellose; Magnesium Stearate; Microcrystalline Cellulose; Polyethylene Glycol; Povidone; Talc; Titanium Dioxide; Each Tablet Contains: Sodium 20 mg

Uses

Temporarily relieves minor aches and pains due to: minor pain of arthritis; muscular aches; backache; menstrual cramps; headache; toothache; the common cold. Temporarily reduces fever. Strength to last 12 hours.

Purpose

Pain Reliever, Fever Reducer

 

Customer reviews

There are no reviews yet

 

We Also Recommend